# SDR P5CA9800851

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W RT FWD DOOR FWD HINGE FITTING FWD ANGLE FOUND CRACK. 'T' ANGLE REPAIRED FROM BS 220-280 AT RT SIDE WALL LOWER PR HX R.S. R 53-18-33745.
